RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2019, Volume 19, Issue 3, Pages 326–337 (Mi isu811)  

Scientific Part
Computer Sciences

A method of protected distribution of data among unreliable and untrusted nodes

Yu. V. Kosolapov, F. S. Pevnev

Institute of Mathematics, Mechanics, and Computer Science named after of I. I. Vorovich, Southern Federal University, 8a Milchakova St., Rostov-on-Don 344090, Russia

Abstract: We consider a model of protecting the confidentiality and recoverability of data in a distributed storage system. It is assumed that informational blocks are coded into the code blocks. Then the blocks are divided into parts and distributed among repositories of the distributed storage. A modification of the code noising method is constructed which simultaneously provides computational resistance to coalition attacks on confidentiality of stored data. Moreover, the modification also provides protection from the failure of a part of the storage nodes. Confidentiality protection is provided for coalitions of greater cardinality than in the case of using the classical method of code noising. It is shown that computational resistance is based on the complexity of solving one well-known problem of theoretical coding.

Key words: wiretap channel, distributed secure storage, coalition attack.

DOI: https://doi.org/10.18500/1816-9791-2019-19-3-326-337

Full text: PDF file (402 kB)

Bibliographic databases:

UDC: 621.391.7
Received: 05.10.2018
Accepted:21.05.2019
Language:

Citation: Yu. V. Kosolapov, F. S. Pevnev, “A method of protected distribution of data among unreliable and untrusted nodes”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 19:3 (2019), 326–337

Citation in format AMSBIB
\Bibitem{KosPev19}
\by Yu.~V.~Kosolapov, F.~S.~Pevnev
\paper A method of protected distribution of data among unreliable and untrusted nodes
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2019
\vol 19
\issue 3
\pages 326--337
\mathnet{http://mi.mathnet.ru/isu811}
\crossref{https://doi.org/10.18500/1816-9791-2019-19-3-326-337}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000487123700007}
\elib{http://elibrary.ru/item.asp?id=39542337}


Linking options:
  • http://mi.mathnet.ru/eng/isu811
  • http://mi.mathnet.ru/eng/isu/v19/i3/p326

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:17
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019